List of citations in Numdam for : Solutions with minimal period for hamiltonian systems in a potential well

Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 3, p. 275-296

Felmer, Patricio L.; Silva, Elves A. de B.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 2, p. 285-301

Long, Yiming

Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 6, p. 605-626

Coti Zelati, Vittorio; Ekeland, Ivar; Lions, Pierre-Louis

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 4, p. 569-581

Degiovanni, Marco; Giannoni, Fabio

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, p. 467-494